Über eine Klasse von auflösbaren Gruppen.

Wilfried Nöbauer; Franz Ferschl

Monatshefte für Mathematik (1958)

  • Volume: 62, page 324-344
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Nöbauer, Wilfried, and Ferschl, Franz. "Über eine Klasse von auflösbaren Gruppen.." Monatshefte für Mathematik 62 (1958): 324-344. <http://eudml.org/doc/177048>.

author = {Nöbauer, Wilfried, Ferschl, Franz},
journal = {Monatshefte für Mathematik},
keywords = {group theory},
pages = {324-344},
title = {Über eine Klasse von auflösbaren Gruppen.},
url = {http://eudml.org/doc/177048},
volume = {62},
year = {1958},

AU - Nöbauer, Wilfried
AU - Ferschl, Franz
TI - Über eine Klasse von auflösbaren Gruppen.
JO - Monatshefte für Mathematik
PY - 1958
VL - 62
SP - 324
EP - 344
KW - group theory
UR - http://eudml.org/doc/177048
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.